# SDR NACA2024112500003

- Difficulty date: November 25, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,321 hours, 21,114 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FACE OF L/H WING NR 4 SLAT T/E UPPER SKIN CORRODED. CUTOUT DAMAGED AREA AND REPAIRED IAW SRM 51-70-10-2R4.
